# SDR ASOA201100263

- Difficulty date: February 11, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 20,922 hours, 14,464 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Fire
- Location: Cockpit
- Component: Windshield
- Component part number: 601R3303321
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

CAPT'S WINDSHIELD WITH WINDSHEILD HEAT ON , WINDSHIELD HEATING ELEMENT AT TOP EDGE CAUGHT FIRE.  TURNED OFF WINDSHIELD HEAT.  FIRE EXTINGISHED.  WINDSHIELD THEN CRACKED.  NO SMOKE IN COCKPIT OR CABIN.  EVENT HAPPENED ON GROUND. R & R CAPTS WINDSHIELD IAW AMM 56-11-01. OPS AND LEAK CHECKED GOOD.
